My dr. Just put me on tricore,everyone is telling me not to take it. My cholesterol 255. I don't know what to do-help! I am 61,weigh 120. I work out
17 Sep 2010
Yes it has many warnings and precautions , but your doctor before prescribing this medication to you must have outweighed the benfits vs. the risks of taking it before giving it to you. And understanding that the benefits are much more higher than the possible side effects.-
I understand your concern, I am 42 I also work out, I am bipolar and suffer from other conditions, and take many medications, which can be life threating and even cause sudden death... but here I am.
Possible side effects, does not mean you will experience them, you may or may not, they are possible or potential. I have, in my 20 odd years of treatment, only experienced 3 mild side effects and that is all, and I take more than 4 medications, which as I mentioned before the side effects can be lethal. I have also done interactions checks , and if you knew what the interaction checker came up with, I would also be "dead".
Now we must bare in mind that we are all unique, and we do not react in the same way to any medication, what might be right for you, may be bad for me, we all have different organisms and reactions.-
When it comes to medications and feel unsafe, I do talk to my doctors (pshyachiatrist and neurologist) to find safer alternatives and solutions.-
If you are uncomfortable or do not feel SAFE with your doctor´s decision, talk to him or her about it.
I would also recommend you seek for a second opinion, as I am not a doctor. I would advise you to see another one, because I believe safety always has to come first, specially if you will be taking something which you are afraid of.-
Please click on this link to view the full side effect of tricor
I hope I have been of help yo you.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 27 Oct 2009
I am on tricor and wondered if there would be a safer drug to take to lower my triglycerites?
1 answer • 17 Jan 2011
1 answer • 20 Feb 2011
highly allergic to nystatin; doc wants me on lipitor (a statin); is nystatin a statin drug
1 answer • 26 Dec 2013
wrt interaction between Lipitor and grapefruit, your website states "Grapefruit can interact with lipitor (a cholesterol-lowering statin) ...
1 answer • 28 Jan 2015